# SDR AALA20070621

- Difficulty date: April 10, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Part serial: 2374
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT SAW FLASH AND HEARD POP FROM COFFEEMAKER NUMBER ONE AND TWO IN FORWARD GALLEY FOLLOWED BY SMELL OF ELECTRICAL SMOKE FOR A COUPLE OF MINUTES.  PULLED BOTH CIRCUIT BREAKERS ON COFFEE MAKER.  REPLACED COFFEE MAKER NUMBER ONE AND INSPECTED WIRING WITH NO DAMAGE FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
